# SDR SWAA2021111845307

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737*
- Aircraft serial: 32535
- Aircraft time: 47,914 hours, 28,658 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Weak
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER-WING EXIT OPEN ASSIST STRAP COMPARTMENT COVER VELCRO WEAK ; / [01] REPLACED VELCRO PER SIP
